# SDR QXEA200500554

- Difficulty date: March 23, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND AILERON HAS SEVERAL AREAS OF WEAR ON TOP AND LOWER LEADING EDGE SKIN.  REPAIRED IAW CRJ 700 SRM 51-41-02-001-001-A01.
